FDA URGENT WARNING 8 July,08

Discussion Board Forums Announcements FDA URGENT WARNING 8 July,08

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #20949
    larrys
    Member

    Hi Jeff,

    I have personal experience with levaquin. I was given this drug for a urinary tract infection and I had many bad side effects including – raw skin (a burning sensation on my upper legs that lasted for more than 3 weeks), ringing in my ears, high blood pressure, flu-like feeling, irregular heartbeat, and problems sleeping. These effects finally resolved, but only after many weeks. For cancer patients I would suggest a different family of antibiotics. We have enough problems. The urologist I went to said “these drugs are our first line of defense”. Bull.

    Go to this website if you want a real education on these drugs. http://www.fluoroquinolones.org/

    Larry S

    #1368
    jeffg
    Member

    FDA released an urgent warning on Fluoroquinolone Antimicrobial Drugs. Antibiotics like cipro, levaquin, floxins an others. Patient should stop taking immediately if any tendon pain,swelling or inflamation. Could cause tendon ruptures.

    I bring this to everyoness attention as many cc patients get prescribed antibiotics for infections or fevers. You may want to be cautious and discuss with doctor the warning which is being considered for black box labeling as well. Maybe an alternative type antibiotic could be used.

    I found this out only because my future son-in law is a Lab Tech and gets all these urgent fda warnings.

    Jeff G.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.
©2019 - All Rights Reserved, Cholangiocarcinoma Foundation